# SDR ASAA2018100726418

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 43,695 hours, 13,125 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3401688020
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST TURBINE FLANGE HAS APPEARANCE OF DENT & POSSIBLE DAMAGE. GROUNDED - YES. NR 1 ENGINE TRF FLANGE DENT UNSERVICEABLE. REMOVED AND REPLACED TRF FLANGE REF AMM 72-56-00-400-801-F00 F2 AND 3 G1 AND 2.
